# SDR UPS97222523

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 470-475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION UNDER NUTPLATES AND ON SPLICE PLATES BS 470-475, RBL 45 WL 207 SEAT TRACK.  CORROSION REMOVAL OUT OF LIMITS, REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED NEW SECTION, INSTALLED PER SRM 53-10-1, 51-10-1.
